# SDR UIEA2025081201121

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 57,276 hours, 10,217 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 7387
- Condition: Failed
- Location: Wx Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WINDSHEAR SYS EICAS MSG.  PRESENT LEG FAULT SHOW MSG 3405 WXR ANTENNA FAIL. REPLACED WEATHER RADAR DRIVE UNIT. CARRY OUT WXR LT & RT SYSTEM AND OPS TEST, TEST GOOD. EICAS MSG CLEAR IAW AMM 34-43-03 & AIPC 34-43-03-01B ITEM 40.
